# SDR SWAA2023013081174

- Difficulty date: December 13, 2022
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 51,253 hours, 26,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Bs 500-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CHANNEL SUPPORT ZEE BTW BS 500 TO BS 500D AT LEVEL STR 26L AND WL 154.5 AT FWD CARGO COMPARTMENT 2022-691703<[01] REPLACED SUPPORT ZEE BTW BS 500 TO BS 500D AT LEVEL STR 26L AND WL 154.5 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 143A7500 SHEET 58; REV  SEE INDIVIDUAL SIGNOFF BELOW.;[02] REPLACED SUPPORT ZEE BTW BS 400 TO BS 500D AT LEVEL STR 26L AND WL 154.5 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 143A7500 SHEET 58; REV SEE INDIVIDUAL SIGNOFF BELOW.;[03] CORRECTED STEP 1;2  REPLACED SUPPORT ZEE BTW BS 400 TO BS 500D AT LEVEL STR 26L AND WL 154.5 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG 143A7500 SHEET 58; REV  SEE INDIVIDUAL SIGNOFF BELOW.;[04] REPLACED SUPPORT ZEE BTW BS 400 TO BS 500D AT LEVEL STR 26L AND WL 154.5 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG 143A7500 SHEET 58; REV  RII  SEE INDIVIDUAL SIGNOFF BELOW.
